The Cauchy integral, analytic capacity, and uniform rectifiability

Pertti Mattila, Mark S. Melnikov, Joan Verdera

Research output: Contribution to journalArticleResearchpeer-review

118 Citations (Scopus)
Original languageEnglish
Pages (from-to)127-136
JournalAnnals of Mathematics
Volume144
Issue number1
DOIs
Publication statusPublished - 1 Jan 1996

Cite this

Mattila, P., Melnikov, M. S., & Verdera, J. (1996). The Cauchy integral, analytic capacity, and uniform rectifiability. Annals of Mathematics, 144(1), 127-136. https://doi.org/10.2307/2118585